Filtros : base.keyword"Produção científica" Limpar

Filtros



Limitar por data


  • Fonte: Forum Mathematicum. Unidade: IME

    Assuntos: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ANÉIS DE GRUPOS, GRUPOS ORDENADOS, TEORIA DOS GRUPOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SÁNCHEZ, Javier. Free group algebras in Malcev-Neumann skew fields of fractions. Forum Mathematicum, v. 26, n. 2, p. 443-466, 2014Tradução . . Disponível em: http://dx.doi.org/10.1515/form.2011.170. Acesso em: 03 dez. 2022.
    • APA

      Sánchez, J. (2014). Free group algebras in Malcev-Neumann skew fields of fractions. Forum Mathematicum, 26( 2), 443-466. doi:10.1515/form.2011.170
    • NLM

      Sánchez J. Free group algebras in Malcev-Neumann skew fields of fractions [Internet]. Forum Mathematicum. 2014 ; 26( 2): 443-466.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1515/form.2011.170
    • Vancouver

      Sánchez J. Free group algebras in Malcev-Neumann skew fields of fractions [Internet]. Forum Mathematicum. 2014 ; 26( 2): 443-466.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1515/form.2011.170
  • Fonte: Selecta Mathematica. New Series. Unidade: IME

    Assuntos: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ANÉIS COM DIVISÃO, ANÉIS DE GRUPOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HERBERA, Dolors e SÁNCHEZ, Javier. The inversion height of the free field is infinite. Selecta Mathematica. New Series, v. 21, n. 3, p. 883-929, 2015Tradução . . Disponível em: http://dx.doi.org/10.1007/s00029-014-0168-4. Acesso em: 03 dez. 2022.
    • APA

      Herbera, D., & Sánchez, J. (2015). The inversion height of the free field is infinite. Selecta Mathematica. New Series, 21( 3), 883-929. doi:10.1007/s00029-014-0168-4
    • NLM

      Herbera D, Sánchez J. The inversion height of the free field is infinite [Internet]. Selecta Mathematica. New Series. 2015 ; 21( 3): 883-929.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1007/s00029-014-0168-4
    • Vancouver

      Herbera D, Sánchez J. The inversion height of the free field is infinite [Internet]. Selecta Mathematica. New Series. 2015 ; 21( 3): 883-929.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1007/s00029-014-0168-4
  • Fonte: Journal of Algebra. Unidade: IME

    Assuntos: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, GRUPOS ORDENADOS

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SÁNCHEZ, Javier. Free group algebras in division rings with valuation I. Journal of Algebra, v. 531, p. 221-248, 2019Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jalgebra.2019.04.021. Acesso em: 03 dez. 2022.
    • APA

      Sánchez, J. (2019). Free group algebras in division rings with valuation I. Journal of Algebra, 531, 221-248. doi:10.1016/j.jalgebra.2019.04.021
    • NLM

      Sánchez J. Free group algebras in division rings with valuation I [Internet]. Journal of Algebra. 2019 ; 531 221-248.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2019.04.021
    • Vancouver

      Sánchez J. Free group algebras in division rings with valuation I [Internet]. Journal of Algebra. 2019 ; 531 221-248.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2019.04.021
  • Fonte: Canadian Journal of Mathematics. Unidade: IME

    Assuntos: ANÉIS COM DIVISÃO, ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SÁNCHEZ, Javier. Free group algebras in division rings with valuation II. Canadian Journal of Mathematics, v. 72, n. 6, p. 1463-1504, 2020Tradução . . Disponível em: https://doi.org/10.4153/S0008414X19000348. Acesso em: 03 dez. 2022.
    • APA

      Sánchez, J. (2020). Free group algebras in division rings with valuation II. Canadian Journal of Mathematics, 72( 6), 1463-1504. doi:10.4153/S0008414X19000348
    • NLM

      Sánchez J. Free group algebras in division rings with valuation II [Internet]. Canadian Journal of Mathematics. 2020 ; 72( 6): 1463-1504.[citado 2022 dez. 03 ] Available from: https://doi.org/10.4153/S0008414X19000348
    • Vancouver

      Sánchez J. Free group algebras in division rings with valuation II [Internet]. Canadian Journal of Mathematics. 2020 ; 72( 6): 1463-1504.[citado 2022 dez. 03 ] Available from: https://doi.org/10.4153/S0008414X19000348
  • Fonte: Journal für die reine und angewandte Mathematik. Unidade: IME

    Assunto: ÁLGEBRA HOMOLÓGICA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HÜGEL, Lidia Angeleri e SÁNCHEZ, Javier. Tilting modules over tame hereditary algebras. Journal für die reine und angewandte Mathematik, v. 682, p. 1-48, 2013Tradução . . Disponível em: https://doi.org/10.1515/crelle-2012-0040. Acesso em: 03 dez. 2022.
    • APA

      Hügel, L. A., & Sánchez, J. (2013). Tilting modules over tame hereditary algebras. Journal für die reine und angewandte Mathematik, 682, 1-48. doi:10.1515/crelle-2012-0040
    • NLM

      Hügel LA, Sánchez J. Tilting modules over tame hereditary algebras [Internet]. Journal für die reine und angewandte Mathematik. 2013 ; 682 1-48.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1515/crelle-2012-0040
    • Vancouver

      Hügel LA, Sánchez J. Tilting modules over tame hereditary algebras [Internet]. Journal für die reine und angewandte Mathematik. 2013 ; 682 1-48.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1515/crelle-2012-0040
  • Fonte: Proceedings of the Edinburgh Mathematical Society. Unidade: IME

    Assuntos: ANÉIS E ÁLGEBRAS NÃO ASSOCIATIVOS, ÁLGEBRAS LIVRES

    Versão AceitaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FEHLBERG JÚNIOR, Renato e SÁNCHEZ, Javier. On free subalgebras of varieties. Proceedings of the Edinburgh Mathematical Society, v. 65 , n. 1 , p. 89-101, 2022Tradução . . Disponível em: https://doi.org/10.1017/S001309152100078X. Acesso em: 03 dez. 2022.
    • APA

      Fehlberg Júnior, R., & Sánchez, J. (2022). On free subalgebras of varieties. Proceedings of the Edinburgh Mathematical Society, 65 ( 1 ), 89-101. doi:10.1017/S001309152100078X
    • NLM

      Fehlberg Júnior R, Sánchez J. On free subalgebras of varieties [Internet]. Proceedings of the Edinburgh Mathematical Society. 2022 ; 65 ( 1 ): 89-101.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1017/S001309152100078X
    • Vancouver

      Fehlberg Júnior R, Sánchez J. On free subalgebras of varieties [Internet]. Proceedings of the Edinburgh Mathematical Society. 2022 ; 65 ( 1 ): 89-101.[citado 2022 dez. 03 ] Available from: https://doi.org/10.1017/S001309152100078X
  • Fonte: Journal of Algebra and Its Applications. Unidade: IME

    Assuntos: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ÁLGEBRAS DE VON NEUMANN, GRUPOS ORDENADOS

    PrivadoAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      SÁNCHEZ, Javier. Obtaining free group algebras in division rings generated by group graded rings. Journal of Algebra and Its Applications, v. 17, n. 10, p. 1850194-1-1850194-12, 2018Tradução . . Disponível em: https://dx.doi.org/10.1142/S0219498818501943. Acesso em: 03 dez. 2022.
    • APA

      Sánchez, J. (2018). Obtaining free group algebras in division rings generated by group graded rings. Journal of Algebra and Its Applications, 17( 10), 1850194-1-1850194-12. doi:10.1142/S0219498818501943
    • NLM

      Sánchez J. Obtaining free group algebras in division rings generated by group graded rings [Internet]. Journal of Algebra and Its Applications. 2018 ; 17( 10): 1850194-1-1850194-12.[citado 2022 dez. 03 ] Available from: https://dx.doi.org/10.1142/S0219498818501943
    • Vancouver

      Sánchez J. Obtaining free group algebras in division rings generated by group graded rings [Internet]. Journal of Algebra and Its Applications. 2018 ; 17( 10): 1850194-1-1850194-12.[citado 2022 dez. 03 ] Available from: https://dx.doi.org/10.1142/S0219498818501943
  • Fonte: Communications in Algebra. Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Vitor de Oliveira e FORNAROLI, Erica Z e SÁNCHEZ, Javier. Free fields in Malcev-Neumann series rings. Communications in Algebra, v. 41, n. 3. p. 1149-1168, 2013Tradução . . Disponível em: http://dx.doi.org/10.1080/00927872.2011.638354. Acesso em: 03 dez. 2022.
    • APA

      Ferreira, V. de O., Fornaroli, E. Z., & Sánchez, J. (2013). Free fields in Malcev-Neumann series rings. Communications in Algebra, 41( 3. p. 1149-1168). doi:10.1080/00927872.2011.638354
    • NLM

      Ferreira V de O, Fornaroli EZ, Sánchez J. Free fields in Malcev-Neumann series rings [Internet]. Communications in Algebra. 2013 ; 41( 3. p. 1149-1168):[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1080/00927872.2011.638354
    • Vancouver

      Ferreira V de O, Fornaroli EZ, Sánchez J. Free fields in Malcev-Neumann series rings [Internet]. Communications in Algebra. 2013 ; 41( 3. p. 1149-1168):[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1080/00927872.2011.638354
  • Fonte: International Journal of Algebra and Computation. Unidade: IME

    Assuntos: ANÉIS E ÁLGEBRAS ASSOCIATIVOS, ANÉIS COM DIVISÃO, ÁLGEBRAS DE LIE

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Vitor de Oliveira e GONÇALVES, Jairo Zacarias e SÁNCHEZ, Javier. Free symmetric algebras in division rings generated by enveloping algebras of Lie algebras. International Journal of Algebra and Computation, v. 25, n. 6, p. 1075-1106, 2015Tradução . . Disponível em: http://dx.doi.org/10.1142/S0218196715500319. Acesso em: 03 dez. 2022.
    • APA

      Ferreira, V. de O., Gonçalves, J. Z., & Sánchez, J. (2015). Free symmetric algebras in division rings generated by enveloping algebras of Lie algebras. International Journal of Algebra and Computation, 25( 6), 1075-1106. doi:10.1142/S0218196715500319
    • NLM

      Ferreira V de O, Gonçalves JZ, Sánchez J. Free symmetric algebras in division rings generated by enveloping algebras of Lie algebras [Internet]. International Journal of Algebra and Computation. 2015 ; 25( 6): 1075-1106.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1142/S0218196715500319
    • Vancouver

      Ferreira V de O, Gonçalves JZ, Sánchez J. Free symmetric algebras in division rings generated by enveloping algebras of Lie algebras [Internet]. International Journal of Algebra and Computation. 2015 ; 25( 6): 1075-1106.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1142/S0218196715500319
  • Fonte: Journal of Algebra. Unidade: IME

    Assunto: ANÉIS E ÁLGEBRAS ASSOCIATIVOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Vitor de Oliveira e GONÇALVES, Jairo Zacarias e SÁNCHEZ, Javier. Free symmetric group algebras in division rings generated by poly-orderable groups. Journal of Algebra, v. 392, p. 69-84, 2013Tradução . . Disponível em: http://dx.doi.org/10.1016/j.jalgebra.2013.06.016. Acesso em: 03 dez. 2022.
    • APA

      Ferreira, V. de O., Gonçalves, J. Z., & Sánchez, J. (2013). Free symmetric group algebras in division rings generated by poly-orderable groups. Journal of Algebra, 392, 69-84. doi:10.1016/j.jalgebra.2013.06.016
    • NLM

      Ferreira V de O, Gonçalves JZ, Sánchez J. Free symmetric group algebras in division rings generated by poly-orderable groups [Internet]. Journal of Algebra. 2013 ; 392 69-84.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2013.06.016
    • Vancouver

      Ferreira V de O, Gonçalves JZ, Sánchez J. Free symmetric group algebras in division rings generated by poly-orderable groups [Internet]. Journal of Algebra. 2013 ; 392 69-84.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1016/j.jalgebra.2013.06.016
  • Fonte: Algebras and Representation Theory. Unidade: IME

    Assunto: ANÉIS DE GRUPOS

    Versão AceitaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      FERREIRA, Vitor de Oliveira e GONÇALVES, Jairo Zacarias e SÁNCHEZ, Javier. Free symmetric and unitary pairs in the field of fractions of torsion-free nilpotent group algebras. Algebras and Representation Theory, v. 23, p. 605-619, 2020Tradução . . Disponível em: http://dx.doi.org/10.1007/s10468-019-09866-8. Acesso em: 03 dez. 2022.
    • APA

      Ferreira, V. de O., Gonçalves, J. Z., & Sánchez, J. (2020). Free symmetric and unitary pairs in the field of fractions of torsion-free nilpotent group algebras. Algebras and Representation Theory, 23, 605-619. doi:10.1007/s10468-019-09866-8
    • NLM

      Ferreira V de O, Gonçalves JZ, Sánchez J. Free symmetric and unitary pairs in the field of fractions of torsion-free nilpotent group algebras [Internet]. Algebras and Representation Theory. 2020 ; 23 605-619.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1007/s10468-019-09866-8
    • Vancouver

      Ferreira V de O, Gonçalves JZ, Sánchez J. Free symmetric and unitary pairs in the field of fractions of torsion-free nilpotent group algebras [Internet]. Algebras and Representation Theory. 2020 ; 23 605-619.[citado 2022 dez. 03 ] Available from: http://dx.doi.org/10.1007/s10468-019-09866-8

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2022